# SDR NOCA2014010623

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Aircraft time: 60,215 hours, 13,207 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68669
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CABIN EMERGENCY LIGHTS OVERHEAD AFT LT SIDE AISLE WILL NOT ILLUMINATE.  R & R BATTERY PACK AT M739 IAW AMM 33-51-01 AND OPS CHECKED OK.
